# SDR ASAA2023071644113

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 27,473 hours, 8,574 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH5022
- Condition: Faulty
- Location: #1 Engine
- Part time: 27,473 hours, 8,574 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG CONTROL LIGHT ILLUMINATED ON OVERHEAD PANEL WHEN STARTING #1 ENG ON TAXI OUT. GROUNDED - YES. COMPLIED WITH EEC BITE PROCEDURE FIM 73-00-TASK 801. FOUND FAULT CODE 73-31391, COMPLIED WITH FIM 73-22 TASK 807. AIRPLANE MODLE SIGNAL IS OUT OF RANG. CLEANED NO 1 ENG EEC CONNECTOR J-3 + J-4. COMPLIED WITH EEC TASK 73-21-00-700-807-F00. FAULT 73-31391. REMAINS AFTER NO.1 ENG RUN. ENG 1 ILLUMINATE CONTROL LITE ON OVERHEAD DURING ENG1. START. SEAMC VERIFIED DEFECT , REPLACED J4 HARNESS, NO HELP. REMOVED AND REPLACED #1 ENG EEC REF MM 73-21-60, ALL TEST PASSED.NO ENG CONTROL LIGHT. NO FAULTS LOGGED . J4 HARNESS OPS CHECKS PASSED REF MM 71-51-03. 4 C/B'S OPENED AND CLOSED.
